U.S. doctors online nowAsk doctors free
ZA
A 44-year-old male asked:

my daughter have a bad skin rash. doctor say it is a viral infection. what can she use or drink?

1 doctor answer3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Anything she wants: The rash will fade on it's own when it's ready, usually within a week or so. The kid should eat or drink whatever she can tolerate during her recovery. There is no need for any special medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A member asked:

How do I know if a bacterial infection is causing my child to vomit and have diarrhea?

2 doctor answers4 doctors weighed in
Dr. Scott Tomaine
Pediatrics 20 years experience
It usually is not: Most of the time stomach bugs are caused by viruses rather than bacteria, and most of the bacterial causes are usually not treated in children. Bacterial stomach bugs are a bit more likely to cause high, prolonged fevers and bloody stools. The biggest worry with GI infections is dehydration. Make sure that your child stays hydrated and have him or her seen if you are at all concerned.
A 45-year-old member asked:

Is dorzolamide/timolol safe for women who are pregnant or breastfeeding?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: The answer is not a clear cut yes/no. The fda has assigned a category c rating which means there were some negative effects when given to animals at extremely high doses but no clear answer in humans. You should talk to your ob, eye doctor and pediatrician.
CA
A 24-year-old member asked:

Is isoniazid-rifampin safe for women who are pregnant or breastfeeding?

2 doctor answers4 doctors weighed in
Dr. R. Wayne Inzer
Specializes in Obstetrics and Gynecology
No: Both drugs are category c, which means there are no direct human harm shown, but animal studies show adverse effects on the fetus. The benefits may outweigh the risks, under certain circumstances, this should be discussed with your doctor. Rifampin is considered safe with breast feeding while Isoniazid is not and may decrease flow and quality of milk.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 4, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.